# SDR SB07057

- Difficulty date: July 17, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Part serial: 00238R6389
- Condition: Cracked
- Location: Cockpit
- Part time: 15,590 hours, 12,305 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JAX - FLT 983 - ON DESCENT INTO JAX, THE CAPTAIN'S NR 1 WINDSHIELD ARCED AND THEN CRACKED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S NR 1 WINDSHIELD PER JOB CARD J356-11-01.  ALSO, REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT AS PRECAUTIONARY PER MM 30-41-11-4.  OPERATIONAL CHECK GOOD.
